# SDR FDEA201107262951

- Difficulty date: July 26, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 47,830 hours, 9,742 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA0219503
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN REPAIR AT BS 859 LONGERON 35 RT, FOUND NOT ACCOMPLISHED IAW ANY APPROVED DATA.  REPAIR REMOVED IAW SRM 51-35-01, REV 47.  TRIMMED OUT AREA IAW SRM 53-00-01, FIG 201, REPAIR 1, REV 47.  HFEC INSP CARRIED OUT IAW DAC NDT SPM REV 13, PART 06-10-  01.001 ON TRIMMED OUT AREA FOUND NO CRACKS EVIDENT.  NEW FINGER DOUBLER (01 EACH) & DOUBLERS (02 EA) FABRICATED & INSTALLED IAW SRM 53-00-01, FIG 201, REPAIR 1, REV.47.  EO 1-5100-7-5001, A5, PT1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 112.
